Volume 30 • Number 1 • 2007
• γ-(α,β)-Semi Open Sets and Some New Generalized Separation Axioms
Ennis Rosas, Carlos Carpintero and Jose Sanabria
Abstract. Let (X, t) be a topological space and a , b , g : P(X) → P(X) be operators associated to t. We introduce the concept of g-(a,b)-semi open sets and new generalized forms of separations by g-(a,b)-semi open sets. Also, we analyze the relations with some well known separation axioms.

2000 Mathematics Subject Classification: 54A05, 54A10, 54D10.

Full text: PDF